# SDR GTIA040615

- Difficulty date: June 14, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT CABIN FLOOR PANEL STATION 1174-1287 MISSING INSERTS BROKEN EDGES.  FABRICATED NEW FLOOR PANEL.  (M)
